Couldn't find what you looking for?

TRY OUR SEARCH!


I’m looking for some information from someone who has stopped ortho evra. What are the side effects? I was under the impression that the side effects were the same as in the pills. I was wondering what have been your experiences.

Loading...


I got off of the ortho evra patch last year because it made me gain weight. At the time I stopped, it was only about 17 pounds, but just like when I tried the shot, I continued to gain weight, even after I stopped. I've gained a total of 38 lbs this time. I won't ever try this stuff again; I just have to wait until the hormones from the patch leave my system.
Reply

Loading...

:x I used the ortho evra patch for several months...i noticed i was getting light headed alot and my heart would race and palpatate...I worked in a dentist office and had access to a blood pressure cuff so i started watching my blood pressure.... it was through the ROOF!! I finally decided to see my dr about it when i blacked out at work and i was holding a tray of bloody dental insterments...she wanted to put me on blood pressure med's and wear a heart moniter...i insisted the only thing new in my life was my birth control and asked if i should try something else... she argued that there was no way i would have side effects like that...to make a long storey short...i refused to take the blood pressure med's and took myself off the patch...low and behold all my symptoms went away... i gained 50 lbs while i was on it and i am a small healthy person who works out regularly and eats right. I also lost the weight in 3 months once i was off of it. THE PATCH SUCKS!!!
Reply

Loading...